# SDR P2EA97052

- Difficulty date: May 22, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N204AU
- Make and model: Boeing 737247
- Aircraft serial: 19603
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Chord
- Condition: Corroded
- Location: Bs 244-250
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - FOUND ON C-CHECK MAINTENANCE VISIT, CORROSION ON PREVIOUS REPAIR ON RT NOSE CHORD, BS 244-250.  CORROSION ON PREVIOUS REPAIR WAS OUT OF LIMITS IAW SRM 53-10-1.  REMOVED RIGHT NOSE CHORD FROM STATION 227.8 TO 247.  FABRICATED NEW NOSE CHORD AND SPLICE, INSTALLED IAW SRM 51-40-3.  THIS HAS BEEN CLASSIFIED LEVEL 2 CORROSION PER BAC CPCP.  (M)
